# SDR CALA2024011500100

- Difficulty date: December 28, 2023
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 119,892 hours, 18,612 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 182T13004
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AMES NRC 165631-0300-0073 - REMOVE R/H O/B HORIZONTAL STABILIZER PIVOT HINGE TO FOM. CORROSION WAS LOCATED ON THE R/H HORT STAB PIVOT CORROSION WAS REPAIRED IAW AMES REA DOC 47585REA01 AND UNITED EC/RA #5510-03210 REMOVED AND REINSTALLED PIVOT HINGE IAW B767 AMM 20-11-00-910-80 2 CORROSION WAS LOCATED ON THE R/H HORT STAB PIVOT CORROSION WAS R EPAIRED IAW AMES REA DOC 47585REA01 AND UNITED EC/RA #5510-03210 REMOVED AND REINSTALLED PIVOT HINGE IAW B767 AMM 20-11-00-910-80 2 ADD EMP:V921193
